# SDR 99UAL900297

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Engine: Pwa JT9D7R4D
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 519858
- Condition: Defective
- Location: Apu
- Stage of operation: TO
- Nature of condition: H, K
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC DUE TO AN APU OIL LEAK.  NR 1 GENERATOR WAS PREVIOUSLY DEFERRED.  UPON OPENING APU COWLING FOUND A LARGE AMOUNT OF OIL INSIDE.  *S/D*  FOUND OIL LEAKING THRU STARTER MOTOR.  REPLACED STARTER MOTOR WITH UPGRADED DASH 7.  ALSO, REPLACED GEARBOX SHUTOFF VALVE AS A PRECAUTION FOR HIGH OIL CONSUMPTION.  AFTER STARTER REPLACEMENT, APU LEAK CHECK AND OPERATIONAL WERE GOOD.
